Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 16, NWS Milwaukee, WI

February 13, 2016

NWS Milwaukee, WI issued this small craft advisory at Feb 13, 2016, 3:02 PM CST. It took effect at Feb 14, 2016, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2016, 3:02 PM CST (21:02 UTC)
In effect from
Feb 14, 2016, 12:00 PM CST
Expired
Feb 15, 2016, 3:05 AM CST
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

810 
WHUS73 KMKX 132102
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CST SAT FEB 13 2016

...GUSTY SOUTHEAST WINDS EXPECTED SUNDAY AHEAD OF A TROUGH...

.SOUTHEAST WINDS WILL INCREASE ON SUNDAY AHEAD OF A TROUGH OF LOW
PRESSURE. WAVES WILL RISE AS WELL TO THE 3 TO 5 FOOT RANGE IN ICE
FREE AREAS.

LMZ643>646-140515-
/O.NEW.KMKX.SC.Y.0016.160214T1800Z-160215T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
302 PM CST SAT FEB 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO
6 AM CST MONDAY. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS GRADUALLY SHIFTING SOUTHWEST
  SUNDAY NIGHT.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
025 
WHUS73 KMKX 140246
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CST SAT FEB 13 2016

...BRISK SOUTHEAST WINDS EXPECTED SUNDAY...

.SOUTHEAST WINDS WILL INCREASE ON SUNDAY AHEAD OF A TROUGH OF LOW
PRESSURE. WAVES WILL RISE AS WELL TO THE 3 TO 5 FOOT RANGE IN ICE
FREE AREAS.

LMZ643>646-141100-
/O.CON.KMKX.SC.Y.0016.160214T1800Z-160215T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
846 PM CST SAT FEB 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 AM CST MONDAY...

* WINDS: SOUTHEAST 15 TO 25 KNOTS GRADUALLY SHIFTING SOUTHWEST 
  SUNDAY NIGHT. 

* WAVES: 3 TO 5 FEET. SOME 4 TO 6 FOOT WAVES POSSIBLE NORTH
  TOWARD SHEBOYGAN.

* FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE FREE
  AREAS SUNDAY AFTERNOON AND INTO SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
690 
WHUS73 KMKX 140935
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 AM CST SUN FEB 14 2016

...BRISK SOUTHERLY WINDS AND HIGH WAVES THIS AFTERNOON AND
TONIGHT...

.SOUTH TO SOUTHEAST WINDS WILL BECOME BRISK THIS AFTERNOON AHEAD
OF A TROUGH OF LOW PRESSURE. WAVES WILL BUILD TO THE 3 TO 5 FOOT
RANGE IN ICE FREE AREAS...MAINLY NORTH OF NORTH POINT LIGHTHOUSE.
THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO THE EVENING WITH
THE WINDS DIMINISHING AFTER MIDNIGHT. 

LMZ643>646-141745-
/O.CON.KMKX.SC.Y.0016.160214T1800Z-160215T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 AM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
CST MONDAY...

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH HIGHER
  GUSTS...THEN DIMINISHING AFTER MIDNIGHT AND BECOMING SOUTH TO
  SOUTHWEST.

* WAVES: 3 TO 5 FEET NORTH OF NORTH POINT LIGHTHOUSE IN ICE FREE
  AREAS. 1 TO 3 FOOT WAVES IN ICE FREE AREAS SOUTH OF NORTH POINT
  LIGHTHOUSE. 

* FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE FREE
  AREAS THIS AFTERNOON AND INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
404 
WHUS73 KMKX 141509
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 AM CST SUN FEB 14 2016

...BRISK SOUTHERLY WINDS AND HIGH WAVES THIS AFTERNOON AND
TONIGHT...

.SOUTH TO SOUTHEAST WINDS WILL BECOME BRISK THIS AFTERNOON AHEAD
OF A TROUGH OF LOW PRESSURE. WAVES WILL BUILD TO THE 4 TO 6 FOOT
RANGE IN ICE FREE AREAS...HIGHEST NORTH OF NORTH POINT LIGHTHOUSE.
THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO THE EVENING WITH
THE WINDS DIMINISHING AFTER MIDNIGHT.

LMZ643>646-142315-
/O.CON.KMKX.SC.Y.0016.160214T1800Z-160215T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 AM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH HIGHER GUSTS... 
  THEN DIMINISHING AFTER MIDNIGHT AND BECOMING SOUTH TO 
  SOUTHWEST. 

* WAVES: 4 TO 6 FEET NORTH OF NORTH POINT LIGHTHOUSE IN ICE FREE 
  AREAS. 1 TO 3 FOOT WAVES IN ICE FREE AREAS SOUTH OF NORTH 
  POINT LIGHTHOUSE. 

* FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE 
  FREE AREAS THIS AFTERNOON AND INTO TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
696 
WHUS73 KMKX 142137
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST SUN FEB 14 2016

...GUSTY WINDS AND HIGH WAVES INTO TONIGHT...

.GUSTY SOUTHEAST WINDS AND HIGH WAVES ARE EXPECTED TO LINGER INTO
THIS EVENING...AS A TROUGH OF LOW PRESSURE PASSES JUST SOUTH OF
THE REGION. THE HIGHEST WAVES ARE EXPECTED TO BE NORTH OF NORTH
POINT LIGHTHOUSE. THE BRISK WINDS AND HIGH WAVES WILL DIMINISH
LATER TONIGHT.

LMZ643>646-150545-
/O.CON.KMKX.SC.Y.0016.000000T0000Z-160215T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS: SOUTHEAST 15 TO 25 KNOTS...VEERING SOUTH AND WEAKENING
  AFTER MIDNIGHT.

* WAVES: 4 TO 6 FEET NORTH OF NORTH POINT LIGHTHOUSE...IN ICE FREE
  AREAS. 2 TO 4 FOOT WAVES IN ICE FREE AREAS SOUTH OF NORTH POINT
  LIGHTHOUSE. WAVES SUBSIDING BELOW 4 FEET BY LATE TONIGHT.

* FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE FREE
  AREAS INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
740 
WHUS73 KMKX 150249
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CST SUN FEB 14 2016

...BRISK SOUTHEAST WINDS DIMINISHING LATE...

.BRISK SOUTHEAST WINDS AND HIGH WAVES ARE EXPECTED INTO TONIGHT...
AS A TROUGH OF LOW PRESSURE PASSES JUST SOUTH OF THE REGION. THE
HIGHEST WAVES ARE EXPECTED TO BE NORTH OF NORTH POINT LIGHTHOUSE.
THE BRISK WINDS AND HIGH WAVES WILL DIMINISH LATER TONIGHT.

LMZ643>646-151100-
/O.CON.KMKX.SC.Y.0016.000000T0000Z-160215T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
849 PM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS: SOUTHEAST 15 TO 25 KNOTS...VEERING SOUTH AND WEAKENING 
  AFTER MIDNIGHT. 

* WAVES: 4 TO 6 FEET NORTH OF NORTH POINT LIGHTHOUSE...IN ICE FREE
  AREAS. 2 TO 4 FOOT WAVES IN ICE FREE AREAS SOUTH OF NORTH POINT
  LIGHTHOUSE. WAVES SUBSIDING LATE TONIGHT.

* FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE 
  FREE AREAS INTO TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
196 
WHUS73 KMKX 150905
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CST MON FEB 15 2016

...WINDS AND WAVES SUBSIDING...

.LIGHT OFFSHORE WINDS AND LOWER WAVE HEIGHTS NOW PREVAIL OVER THE
NEARSHORE WATERS. 

LMZ643>646-151015-
/O.CAN.KMKX.SC.Y.0016.000000T0000Z-160215T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CST MON FEB 15 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

LIGHT OFFSHORE WINDS AND LOWER WAVE HEIGHTS NOW PREVAIL OVER THE
NEARSHORE WATERS. 

$$

WWW.WEATHER.GOV/MKX
MG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 10:13 AM CST, 4 hours 49 minutes earlier.

Area forecast discussion, Feb 13, 10:13 AM CST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1013 AM CST SAT FEB 13 2016

.AVIATION/18Z TAFS/...VFR SKC CONTINUES WITH HIGH PRESSURE
DOMINATING WELL INTO THE EVENING HOURS. 700 MILLIBAR RH ON THE
INCREASE BUT NOT UNTIL AFTER 06Z. IN FACT...MODELS KEEP MUCH OF
NE CWA LARGELY CLOUD FREE FOR MUCH OF THE NIGHT. SFC RIDGE AXIS
POSITIONED ACROSS FAR ERN WI AT 06Z AND THEN INTO THE OH VLY LATER
IN THE NIGHT. LATEST MODELS CONTINUE TO SHOW SPREADING ACROSS SRN
WI SUNDAY MORNING IN RESPONSE TO INCREASING LLVL WAA AND APPCHNG
SHORTWAVE. CONSIDERABLE LOW AND MID LEVEL DRY AIR PER BUFKIT IS
PROGGD TO SATURATE RAPIDLY IN A TOP/DOWN FASHION DURING THE
MORNING AS VERTICAL MOTION FIELD RAMPS UP WITHIN A DEEP DENDRITIC
GROWTH ZONE. HARD TO ARGUE WITH THE TRENDS IN MOS WITH CIGS/VSBYS
SHOWING A LOWERING TREND TO IFR LEVELS. ATTM EXPECTING NO MAJOR
SNOWFALL ACCUMS OR TIMING.

PC

&&

.PREV DISCUSSION... /ISSUED 349 AM CST SAT FEB 13 2016/

TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.

TEMPS THIS MORNING ARE NOT AS COLD AS PREVIOUSLY THOUGHT THUS WIND
CHILL TEMPS ARE SLIGHTLY WARMER AS WELL. THE WIND CHILLS TEMPS
HOWEVER WILL BE CLOSE ENOUGH TO THE CRITERIA TO MAINTAIN THE
ADVISORY UNTIL 9 AM. OTHERWISE THE LARGE ARCTIC HIGH WILL SLOWLY
MOVE ACROSS SRN WI THIS AFT AND EVE. HIGHS WILL RANGE FROM 9-14F.

FOR TNT...VERY COLD TEMPS ONCE AGAIN EXPECTED WITH LIGHT WINDS AND
CLEAR SKIES MUCH OF THE NIGHT. HIGH CLOUDS WILL THEN INCREASE FROM
WEST TO EAST MAINLY AFTER MIDNIGHT IN RESPONSE TO A STRONG SHORTWAVE
TROUGH MOVING FROM ERN WY TO WRN IA. RISING TEMPS ARE EXPECTED
TOWARD MORNING.

SUNDAY...FORECAST CONFIDENCE...HIGH

SNOW IS EXPECTED SUNDAY AND SUNDAY NIGHT...WITH CURRENT FORECAST
TOTALS RANGING FROM 2.5 INCHES IN THE NORTHEAST...TO 5 INCHES FAR
SOUTHWEST. SNOW WILL LIKELY BEGIN EARLY SUNDAY MORNING AS LEADING
PUSH OF WARM ADVECTION MOVES IN. SNOW WILL THEN CONTINUE AS A
SHORTWAVE MOVES THROUGH IN THE AFTERNOON. SOME DIFFERENCES AMONG
MODELS WITH THE STRENGTH AND PLACEMENT OF THE WAVE...BUT ENOUGH
OVERLAP BETWEEN SOLUTIONS FOR HIGH POPS. A SECOND WEAKER WAVE WILL
KEEP THE SNOW GOING INTO THE NIGHT...TAPERING OFF WEST TO EAST THE
SECOND HALF OF THE NIGHT.

GENERALLY WENT WITH A 20 TO 1 SNOW TO LIQUID RATIO FOR THIS SYSTEM
GIVEN THICKNESSES AND TEMPS. ONE THING TO NOTE THOUGH IS A VERY DEEP
SATURATED LAYER WITHIN THE DENDRITE GROWTH ZONE...FROM THE SURFACE
TO AROUND 600 MB. IF SOME OF THE BETTER LIFT ENDS UP IN THIS DEEP
DGZ...MAY END UP WITH HIGHER SNOW RATIOS.

COULD SEE A LITTLE LAKE ENHANCEMENT SUNDAY AFTERNOON AND
EVENING...PARTICULARLY FROM MILWAUKEE NORTHWARD. SFC TO 850 MB MEAN
WINDS WILL BE SOUTHEAST FOR A TIME...WITH SFC TO 850 TEMP DIFFERENCE
OF 13-15C. NOT EXPECTING THIS TO ADD A SIGNIFICANT AMOUNT TO
SYSTEM TOTALS...AS THE ENHANCEMENT LOOKS BORDERLINE AND FAIRLY
BRIEF.

MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

A WEAK WAVE IS PROGGED TO MOVE THROUGH MONDAY...BUT MOISTURE AND
LIFT ARE VERY LIMITED...SO WENT DRY.

YET ANOTHER WAVE IS EXPECTED TUESDAY...BUT THE BULK OF MOISTURE/LIFT
WILL REMAIN SOUTH NEAR THE SURFACE LOW. STILL...COULD SEE A FEW
SNOWFLAKES AS THE WAVE MOVES THROUGH...SO KEPT SOME LOW POPS.

SHOULD BE DRY WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE AREA.

THERE ARE SOME DIFFERENCES AMONG MODELS FOR TEMPS THE FIRST HALF OF
NEXT WEEK...BUT AN OVERALL CONSENSUS BLEND SUGGESTS NEAR TO A BIT
ABOVE NORMAL TEMPS MONDAY/TUESDAY. LOOKS COLDER THEN WEDNESDAY
BEHIND THE DEPARTING TROUGH.

THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM

LOW LEVEL FLOW WILL TURN SOUTHERLY THURSDAY AS STRENGTHENING HIGH
PRESSURE SHIFTS EASTWARD...WHILE A STRONG LOW APPROACHES FROM THE
WEST. TEMPS WILL RECOVER BACK TO A BIT ABOVE NORMAL...LIKELY GETTING
EVEN MILDER FRIDAY AS THE LOW MOVES THROUGH BY EVENING.

PRECIP MAY DEVELOP THURSDAY NIGHT AHEAD OF THE LOW...WITH RAIN OR
FREEZING RAIN POSSIBLE IN THE EVENING...DEPENDING ON TEMPS AS THE
PRECIP ARRIVES. MODELS SUGGEST ALL RAIN AFTER MIDNIGHT AS MILDER
AIR CONTINUES TO PUSH IN TO SOUTHERN WISCONSIN. RAIN CHANCES ARE
THEN FORECAST TO PERSIST INTO FRIDAY EVENING.

AVIATION/12Z TAFS/...VFR CONDITIONS AND MO CLEAR SKIES TODAY AND
THIS EVENING. HIGH CLOUDS INCREASING AFTER 06Z TNT WITH SNOW
EXPECTED FOR THE DAYTIME HOURS ON SUNDAY. CIGS TO DROP TO AT LEAST 1
KFT WITH VSBYS TO 1 MILE ON SUN WITH THE SNOW.

MARINE...A SMALL CRAFT ADVISORY AND HEAVY FREEZING SPRAY WARNING
WILL CONTINUE UNTIL 9 AM. THE BRISK NWLY WINDS WILL CONTINUE TO
GRADUALLY WEAKEN TODAY AS HIGH PRESSURE APPROACHES FROM THE WEST.
THE WAVES WILL FALL BELOW 4 FEET WITH HEAVY FREEZING SPRAY
COMING TO AN END BY 9 AM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Feb 13, 9:03 AM CST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 AM CST SAT FEB 13 2016

WIZ046-047-051-052-056>060-062>072-141515-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
903 AM CST SAT FEB 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WISCONSIN...SOUTH
CENTRAL AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TWO TO FIVE INCHES OF SNOW IS EXPECTED SUNDAY AND SUNDAY NIGHT AS
AN UPPER LEVEL DISTURBANCE MOVES ACROSS IOWA AND NORTHERN
ILLINOIS. THE HEAVIEST AMOUNTS SHOULD BE SOUTH AND WEST OF
MADISON WITH PERHAPS 2 TO 3 INCHES OVER EAST CENTRAL WISCONSIN.
AREAS OF BLOWING AND DRIFTING SNOW IS POSSIBLE GIVEN THE POWDERY
NATURE OF THE SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT THOUGH ANY
SNOWFALL REPORTS WILL BE APPRECIATED ON SUNDAY AND SUNDAY NIGHT.

LMZ643>646-141515-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
903 AM CST SAT FEB 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY AND SUNDAY EVENING FOR
BRISK SOUTH WINDS AND HIGH WAVES AS A WAVE OF LOW PRESSURE
APPROACHES FROM THE WEST.

COLLAR
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 9:12 PM CSTHeavy Freezing Spray WarningMKX12 hr
Feb 13, 2:06 PM CSTWinter Weather AdvisoryMKXDane, Green, Iowa, Lafayette, Rock30 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.